# SDR SWAA2023021602720

- Difficulty date: February 14, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 52,426 hours, 35,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EXIT SIGN SIGN MISSING DIRECTIONAL ARROW.<[01] REPLACED L1 DOOR LOWER EXIT SIGN; REF. AMM 33-51-01.;[02] INSPECTED
